Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 16, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 23, 2016, 10:54 PM CDT for 4 counties in Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2016, 10:54 PM CDT (03:54 UTC)
- Expired
- Apr 23, 2016, 11:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Logan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 20 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 3519 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860
WUUS53 KGLD 240354
SVRGLD
KSC109-181-193-199-240445-
/O.NEW.KGLD.SV.W.0016.160424T0354Z-160424T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
954 PM MDT SAT APR 23 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALLACE COUNTY IN WEST CENTRAL KANSAS...
WESTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
WESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
EASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 1045 PM MDT/1145 PM CDT/
* AT 954 PM MDT/1054 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES NORTHWEST OF BREWSTER TO 9 MILES
SOUTHEAST OF WESKAN...MOVING NORTHEAST AT 80 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLBY...GOODLAND...SHARON SPRINGS...BREWSTER...LEVANT...WESKAN AND
WINONA.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 15 AND 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3939 10176 3956 10161 3957 10094 3870 10128
3870 10204
TIME...MOT...LOC 0354Z 226DEG 69KT 3941 10148 3876 10184
HAIL...<.75IN
WIND...60MPH
$$
DR1 follow-up statement
613 WWUS53 KGLD 240418 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1018 PM MDT SAT APR 23 2016 KSC109-181-193-199-240445- /O.CON.KGLD.SV.W.0016.000000T0000Z-160424T0445Z/ WALLACE KS-THOMAS KS-LOGAN KS-SHERMAN KS- 1018 PM MDT SAT APR 23 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT/1145 PM CDT/ FOR EASTERN WALLACE...WESTERN THOMAS...WESTERN LOGAN AND EASTERN SHERMAN COUNTIES... AT 1018 PM MDT/1118 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF LEVANT TO 10 MILES SOUTH OF SHARON SPRINGS...MOVING NORTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... COLBY...SHARON SPRINGS...BREWSTER...LEVANT...WINONA...WALLACE AND EDSON. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 25 AND 55. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3957 10094 3870 10128 3870 10186 3956 10150 TIME...MOT...LOC 0418Z 237DEG 31KT 3953 10125 3874 10171 HAIL...<.75IN WIND...60MPH $$ DR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:22 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Apr 23, 6:22 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 522 PM MDT SAT APR 23 2016 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 133 PM MDT SAT APR 23 2016 THERE IS STILL A MARGINAL THREAT OF SEVERE WEATHER ACROSS THE FORECAST AREA TONIGHT ALONG AND AHEAD OF THE SURFACE TROUGH ASSOCIATED WITH A SHORT WAVE TROUGH ALOFT THAT LIFTS OUT ACROSS THE CENTRAL HIGH PLAINS REGION AHEAD OF THE MAIN LOW PRESSURE SYSTEM EXPECTED TO MOVE INTO THE NORTHERN HIGH PLAINS ON SUNDAY. THUNDERSTORMS DEVELOPMENT AND STORMS MOVING ACROSS THE REGION SHOULD BE CONFINED MAINLY TO THE 01Z-07Z TIME FRAME. THE INITIAL SURFACE TROUGH WILL MOVE THROUGH THE FORECAST AREA BETWEEN 06Z-09Z OVERNIGHT. THE SURFACE TROUGH WILL RETROGRADE AND REINTENSIFY DURING THE DAY ON SUNDAY WITH THE APPROACH OF THE MAIN UPPER LOW...KEEPING SURFACE WINDS GENERALLY WESTERLY WITH AN INCREASE IN WIND SPEEDS LATE IN THE DAY AS THE GRADIENT INCREASE WITH THE THROUGH DEEPENING INTO THE PANHANDLE REGION. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 329 PM MDT SAT APR 23 2016 FOR THIS EXTENDED FORECAST PERIOD...AN ACTIVE WEATHER PATTERN IS STILL ANTICIPATED TO ENVELOP THE UNITED STATES. THIS WILL RESULT IN SEVERAL LARGE UPPER LEVEL DISTURBANCES EJECTING OVER THE HIGH PLAINS. THE TWO KEY DISTURBANCES TO FOCUS ON ARE THE ONES MOVING THROUGH TUESDAY INTO WEDNESDAY AND ONCE AGAIN FRIDAY INTO SATURDAY. BEGINNING WITH TOMORROW NIGHT INTO MONDAY...BENIGN WEATHER IS ANTICIPATED ACROSS THE REGION. NO PRECIPITATION IS FORECAST DUE TO A DRY AIRMASS AND A PASSING SHORTWAVE RIDGE. A WEAK COLD FRONT SLIPS THROUGH TOMORROW EVENING. THIS SHALL LEAD TO COOLER HIGH TEMPERATURES MONDAY AND SLIGHTLY DRIER AIR. WINDS BEGIN TO SHIFT AROUND TO THE SOUTHEAST MONDAY AFTERNOON AS A WEAK HIGH PRESSURE DEPARTS. AS THIS HAPPENS...MOISTURE RETURN FROM THE SOUTHEAST BEGINS TO HAVE A MUCH LARGE EFFECT. ON MONDAY EVENING...A SUBTLE DISTURBANCES PASSES THROUGH THE REGION. A FEW STORMS MAY DEVELOP OVER CENTRAL COLORADO AND SPREAD NORTHEAST INTO NORTHEAST COLORADO. OVERALL...AM NOT ANTICIPATING THIS TO BE ANYTHING MAJOR. MINIMAL MUCAPE AND REMAINING DRY AIR INDICATE A FEW THUNDERSTORMS MAY BE POSSIBLE BUT ALL STORMS WILL REMAIN WELL BELOW SEVERE LIMITS. MOISTURE RETURN CONTINUES MONDAY NIGHT INTO TUESDAY AS A SURFACE LOW DEEPENS OVER SOUTHEAST COLORADO. SOUTHEAST WINDS OF 10-20 MPH CONTINUE TO PUMP RICH MOISTURE IN. IN ADDITION...A LOW LEVEL JET IS EXPECTED TO DEVELOP. WOULD NOT BE SURPRISED IF A FEW ELEVATED THUNDERSTORMS POP DURING THE OVERNIGHT HOURS. WHAT IS MORE LIKELY IS SHOWERS/DRIZZLE/FOG DEVELOP AS A RESULT OF A WEAK DISTURBANCE...THE LOW LEVEL JET...MOISTURE RETURN AND A STRONG LOW LEVEL INVERSION. INSTABILITY MAY BE HIGH ENOUGH FOR SOME ISOLATED THUNDERSTORMS SO KEPT THUNDERSTORM MENTION FOR NOW. TUESDAY HAS THE POTENTIAL TO BE AN ACTIVE SEVERE WEATHER DAY ACROSS THE REGION. FORECAST GUIDANCE DIFFERS SIGNIFICANTLY ON THE LOCATION OF AN INCOMING DRYLINE...STRENGTH OF THE CAP AND AMOUNT OF INSTABILITY. AS A RESULT...CONFIDENCE IS LOW ON WHERE THE STORMS WILL FIRE AND HOW SIGNIFICANT THEY WILL BE. WITH THE STRONG SURFACE LOW COMING IN AND A STRONG WIND FIELD ALOFT...SHEAR WILL BE MORE THAN ENOUGH FOR SUPERCELL THUNDERSTORMS AND POTENTIAL TORNADOES. APPROPRIATELY...THE STORM PREDICTION CENTER HAS ALREADY INCLUDED PARTS OF THE EASTERN FORECAST AREA UNDER A SLIGHT RISK FOR SEVERE WEATHER. THIS THREAT NEEDS TO BE MONITORED CLOSELY OVER THE COMING DAYS. AFTER A COOL DOWN...THE NEXT DISTURBANCE EJECTS OVER THE HIGH PLAINS KICKS OUT FRIDAY INTO SATURDAY. AS IT STANDS RIGHT NOW...THE ATMOSPHERE APPEARS MUCH MORE STABLE THAN THE PREVIOUS SYSTEM. THEREFORE...THE CURRENT ANTICIPATED SEVERE WEATHER THREAT IS LOWER. HOWEVER...IF A WARM FRONT SURGES NORTH...THE TRI-STATE REGION WOULD BE FIRMLY IN THE SIGHTS FOR ANOTHER POTENTIAL SEVERE WEATHER EVENT. TUESDAY'S SYSTEM BEARS WATCHING THE MOST BUT THE SYSTEM TOWARDS THE END OF NEXT WEEK ALSO NEEDS TO BE WATCHED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 519 PM MDT SAT APR 23 2016 VFR CONDITIONS WILL WILL CONTINUE FOR THE NEXT 24 HOURS. A DISTURBANCE WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS TO KMCK AND KGLD LATER THIS EVENING. THE DISTURBANCE WILL MOVE EAST OVERNIGHT WITH BREEZY WEST NORTHWEST WIND SUNDAY. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...LOCKHART LONG TERM...RRH AVIATION...FS
Hazardous weather outlook, Apr 23, 4:36 PM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 336 PM MDT SAT APR 23 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-242145- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 336 PM MDT SAT APR 23 2016 /436 PM CDT SAT APR 23 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND INTO THE EVENING AS A WEATHER DISTURBANCE MOVES ACROSS THE AREA. STRONG AND GUSTY WINDS AND HAIL TO ONE INCH IN DIAMETER ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 70. STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS...AND PERHAPS A TORNADO OR TWO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY AND THIS EVENING.
In the hours before
Special weather statement, Apr 23, 9:52 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 852 PM MDT SAT APR 23 2016 COZ090>092-240330- YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO- 852 PM MDT SAT APR 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO...EASTERN KIT CARSON AND EASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 930 PM MDT... AT 852 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF BONNY RESERVOIR TO 11 MILES SOUTH OF CHEYENNE WELLS. MOVEMENT WAS NORTHEAST AT 40 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BURLINGTON...CHEYENNE WELLS...BONNY RESERVOIR...BETHUNE...ARAPAHOE... IDALIA AND HALE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 429 AND 450. HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 227. LAT...LON 3983 10242 3988 10205 3862 10205 3861 10247 TIME...MOT...LOC 0252Z 227DEG 36KT 3977 10234 3865 10241 DR
Local storm report, Apr 23, 10:02 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
902 PM MDT SAT APR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST 3 S BURLINGTON 39.26N 102.27W
04/23/2016 M50.00 MPH KIT CARSON CO ASOS
&&
FSSpecial weather statement, Apr 23, 10:17 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 917 PM MDT SAT APR 23 2016 KSZ001-013-027-240345- WALLACE KS-CHEYENNE KS-SHERMAN KS- 917 PM MDT SAT APR 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WALLACE COUNTY IN WEST CENTRAL KANSAS...CHEYENNE AND SHERMAN COUNTIES IN NORTHWESTERN KANSAS UNTIL 945 PM MDT/1045 PM CDT/... AT 917 PM MDT/1017 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF HAIGLER TO 3 MILES WEST OF KANORADO TO 9 MILES SOUTHWEST OF WESKAN. MOVEMENT WAS NORTHEAST AT 40 MPH. WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... GOODLAND...ST. FRANCIS...SHARON SPRINGS...KANORADO...RULETON...WESKAN AND WALLACE. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 25. LAT...LON 4000 10205 4000 10155 3870 10159 3870 10204 TIME...MOT...LOC 0317Z 228DEG 34KT 3989 10209 3935 10209 3878 10210 DR
Special weather statement, Apr 23, 10:46 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
946 PM MDT SAT APR 23 2016
KSZ001-002-NEZ079-080-240430-
CHEYENNE KS-RAWLINS KS-DUNDY NE-HITCHCOCK NE-
946 PM MDT SAT APR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAWLINS AND EASTERN
CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...EASTERN DUNDY AND WESTERN
HITCHCOCK COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 1030 PM MDT/1130 PM
CDT/...
AT 946 PM MDT/1046 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF BENKELMAN
TO 3 MILES WEST OF BIRD CITY. MOVEMENT WAS NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BENKELMAN...BIRD CITY...STRATTON...MCDONALD...MAX...BLAKEMAN AND
BEARDSLEY.
LAT...LON 4035 10111 3957 10103 3957 10160 4007 10168
4035 10142
TIME...MOT...LOC 0346Z 218DEG 37KT 4004 10163 3974 10159
DRSpecial weather statement, Apr 23, 10:49 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
949 PM MDT SAT APR 23 2016
KSZ013-014-027-028-041-240430-
WALLACE KS-GREELEY KS-LOGAN KS-THOMAS KS-SHERMAN KS-
949 PM MDT SAT APR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR WALLACE...NORTHERN GREELEY...
WESTERN THOMAS...WESTERN LOGAN AND EASTERN SHERMAN COUNTIES UNTIL
1030 PM MDT/1130 PM CDT/...
AT 948 PM MDT/1048 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF GOODLAND TO
NEAR TOWNER. MOVEMENT WAS NORTHEAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...SHARON SPRINGS...TRIBUNE...BREWSTER...LEVANT...WESKAN AND
WINONA.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 15 AND 51.
LAT...LON 3865 10205 3940 10176 3957 10160 3957 10101
3870 10140 3870 10157 3853 10158 3838 10204
TIME...MOT...LOC 0348Z 236DEG 42KT 3935 10159 3844 10205
DRLocal storm report, Apr 23, 10:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
952 PM MDT SAT APR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST GOODLAND 39.35N 101.71W
04/23/2016 M63 MPH SHERMAN KS ASOS
&&
FSThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 10:17 PM CDT | Special Weather Statement | GLD | Cheyenne, Sherman, Wallace | 28 min |
| Apr 23, 10:46 PM CDT | Special Weather Statement | GLD | Rawlins | 44 min |
| Apr 23, 10:49 PM CDT | Special Weather Statement | GLD | Greeley, Sherman, Wallace | 41 min |
| Apr 23, 11:22 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 23 min |
| Apr 23, 11:31 PM CDT | Special Weather Statement | GLD | Wichita | 14 min |
| Apr 23, 11:45 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sheridan, Thomas | 30 min |
| Apr 23, 11:51 PM CDT | Special Weather Statement | GLD | Decatur, Rawlins, Thomas | 24 min |
| Apr 24, 12:18 AM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 42 min |
| Apr 24, 12:31 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 28 min |
| Apr 24, 1:16 AM CDT | Special Weather Statement | GLD | Gove, Sheridan | 29 min |
| Apr 24, 1:38 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 17 min |
| Apr 24, 2:01 AM CDT | Special Weather Statement | GLD | Sheridan | 29 min |
| Apr 24, 2:46 AM CDT | Special Weather Statement | GLD | Decatur | 44 min |
| Apr 24, 3:45 AM CDT | Special Weather Statement | GLD | Norton | 15 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.